Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Took cipro for gonorrhea. Still have the urge for frequent urination. Is the disease cleared?

Hi 6 days ago I was diagnosed with gonnorea and given 14 pills of cipro 500 mgs and told to take two a day. after the first two days of taking them the discharge went away. I do still frequently urinate though and I am on my last day of two cipros. is the gonorea cleared because I have no pain or discharge anymore? should the frequent urinationg stop after my final two doses of cipro?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
cipro is one of the drugs to treat gonorrhea,
But the organism is now showing lot of resistance to this.

Best is to get your urine sediment tested for gonorrhea,
if traces of infection still found, you can go for cephalosporins.
These are the drug of choice today.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor